Translator Disclaimer
March, 1974 Asymptotic Behavior of Bayes Tests and Bayes Risk
B. R. Johnson, D. R. Truax
Ann. Statist. 2(2): 278-294 (March, 1974). DOI: 10.1214/aos/1176342663

Abstract

In this paper the asymptotic behaviors of the Bayes test and Bayes risk are studied in both the one-sided and two-sided testing problems, where the independent observations are taken from one member of a one-parameter exponential family. Precise asymptotic expressions are found which show the Bayes procedure to be relatively insensitive to the prior distribution as the sample size increases to infinity.

Citation

Download Citation

B. R. Johnson. D. R. Truax. "Asymptotic Behavior of Bayes Tests and Bayes Risk." Ann. Statist. 2 (2) 278 - 294, March, 1974. https://doi.org/10.1214/aos/1176342663

Information

Published: March, 1974
First available in Project Euclid: 12 April 2007

zbMATH: 0275.62021
MathSciNet: MR362588
Digital Object Identifier: 10.1214/aos/1176342663

Subjects:
Primary: 62F05
Secondary: 62F15

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.2 • No. 2 • March, 1974
Back to Top